All submissions of the EM system will be redirected to Online Manuscript Submission System. Authors are requested to submit articles directly to Online Manuscript Submission System of respective journal.

2018: Volume 4, Issue 3

Research Article:  J Stat Math Sci 2018, 4:153
A Compound of Generalized Negative Binomial and Shanker Distribution
Bakang P. Tlhaloganyang, David R. Mooketsi, Leano Leinanyane and Remi Sakia
Research Article:  J Stat Math Sci 2018, 4:154
A Note on Exploring Discrete Choice Probability in the Light of Distorted Probability Estimates
Sibnarayan Guria and Pooja Sengupta
Research Article:  J Stat Math Sci 2018, 4:155
A Statistical Study of the Level of Quality of University Services as Perceived by Students
Irtefaa A. Neamah and Mohammed K. Sheleef
Research Article:  J Stat Math Sci 2018, 4:156
A Note On The Asymptotic Convergence of Bernoulli Distribution
Adeniran Adefemi T, Ojo J. F. and Olilima J. O
Research Article:   J Stat Math Sci 2018, 4:157
An Alternative Solution to Hotelling T square under the Heteroscedasticity of the dispersion Matrix
P.O. Adebayo and G.M. Oyeyemi
 
Guvenilir Bahis Siteleri Guvenilir Bahis Siteleri Guvenilir Bahis Siteleri Guvenilir Casino Siteleri